@aharders Hi and Welcome to Connect. Great Question and I was only on one of them Amiodroine. I'll start by saying that this is at least by most Doctors I've spoken to the best med for Arithmias . I had the more fatal type of arrhythmia called Vintricular Tachycardia or VT for short. It affects the lower part of the Heart and when an attack comes you have minutes to react hence the reason I had a pacemaker/defibrillator also. So based on that background I was on it about 10 years but there are side affects with long term use and due to a failing Heart I was hospitalized many times. Usually until some adjustments could be made either with an ablation or med changes they would put me on the IV type of Amiodronine and it was usually successful. Well what prompted my Heart Transplant is that medicine started to become toxic to me ,at the end I had to be removed from it and that prompted the transplant. Also a couple of side affects along the way was it damaged my thyroid and it had to be removed. I actually also ,over the 10 years, developed a blue tint to my ears. I didn't notice it myself until my doctor pointed it out as common with Amiodroine. So great medicine but not the best for long term use particularly in higher doses. Now realize this i was on the stronger IV type so I'm not positive pill form would have caused the toxicity. But in my case it was the IV version called a different name it sounded like lanicane I believe but not the stuff used as a local anesthesia. So ask your doctor about some of this and I hope you can get some information on the other one.